Publications by authors named "Manon Levy"

2 Publications

  • Page 1 of 1

Anti-PD1 and Anti-PDL1-Induced Hypophysitis: A Cohort Study of 17 Patients with Longitudinal Follow-Up.

J Clin Med 2020 Oct 13;9(10). Epub 2020 Oct 13.

Service d'Endocrinologie, Diabète, Nutrition, Centre Hospitalier Lyon Sud, Hospices Civils de Lyon, 69310 Pierre-Bénite, France.

Hypophysitis, secondary to programmed cell death 1 protein (PD1) and programmed cell death 1 ligand 1 (PDL1) inhibitors, were thought to be rare, with only a few studies describing more than one case with long-term follow-up. The aim of the present study was to describe the clinical, laboratory, and morphological characteristics of PD1/PDL1 inhibitor-induced hypophysitis, and its long-term course. This cohort study was conducted at the University Hospital of Lyon, France, with longitudinal follow-up of patients. Seventeen cases of PD1/PDL1 inhibitor-induced hypophysitis were included. The median time to onset of hypophysitis was 28 weeks (range: 10-46). At diagnosis, 16 patients complained of fatigue, 12 of nausea or loss of appetite, while headache was rare. We found no imaging pituitary abnormality. All patients presented adrenocorticotropic hormone (ACTH) deficiency; other pituitary deficiencies were less common ( = 7). At last follow-up (median: 13 months), ACTH deficiency persisted in all but one patient and one patient recovered from gonadotropic deficiency. PD1/PDL1 inhibitor-induced hypophysitis is a clinical entity different from those associated to cytotoxic T-lymphocyte antigen-4 (CTLA4) inhibitors, with less obvious clinical and radiological signs, and probably a different mechanism. The paucity of symptoms demonstrates the need for systematic hormonal follow-up for patients receiving PD1/PDL1 inhibitors.
View Article and Find Full Text PDF

Download full-text PDF

Source
http://dx.doi.org/10.3390/jcm9103280DOI Listing
http://www.ncbi.nlm.nih.gov/pmc/articles/PMC7601962PMC
October 2020

[Checkpoint inhibitors-induced hypophysitis].

Bull Cancer 2020 Apr 19;107(4):490-498. Epub 2020 Mar 19.

Hospices civils de Lyon, fédération d'endocrinologie, 28, avenue Doyen-Lépine, 69677 Bron cedex, France; ImmuCare, institut de cancérologie des hospices civils de Lyon (IDCRC-HCL), Lyon, France; Université de Lyon, université Claude-Bernard-Lyon-1, Lyon, France.

Checkpoint inhibitors immunotherapy is more and more prescribed in oncology, causing new immune related endocrine adverse events. Hypophysitis occurs in approximately 10 % of patients treated with anti-CTLA4. It occurs two to three months after initiation of the immunotherapy. The initial presentation is characterized, in typical forms, by the association of headache, asthenia and hyponatremia. Hormonal exploration usually shows ACTH, gonadotropic and thyrotropic deficiencies. ACTH deficiency may be life-threatening and requires urgent supplementation, without awaiting for biological results. MRI is warranted in order to exclude differential diagnoses, such as pituitary metastases. Hypophysitis induced by anti-PD1/PDL1 seems to be a different nosologic entity characterized by a later onset and a less symptomatic presentation. Biologically ACTH deficiency seems to be constant and permanent, and often isolated. Treatment requires high-dose steroids only in case of severe tumor syndrome (resistant headache, visual disturbance) or acute decompensation of ACTH deficiency. Patients always need lifelong hormonal supplementation of pituitary deficits and must be followed and educated specifically. Immunotherapy can be delayed during the acute phase, but can be secondarily continued if there is an oncological benefit. As it is a pauci-symptomatic but potentially life-threatening complication, biological screening must be systematic in patients treated with checkpoint inhibitors.
View Article and Find Full Text PDF

Download full-text PDF

Source
http://dx.doi.org/10.1016/j.bulcan.2020.01.012DOI Listing
April 2020